# SDR CA190401008

- Difficulty date: April 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A320-214
- Engine: Cfmint CFM565B1
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Anchor Fitting
- Part number: D5725916200000
- Condition: Corroded
- Location: Lt Mlg Ww
- Part time: 33,305 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) L/H MLG RETRACTION ACTUATOR ATTACHMENT BRACKET BUSHING IS WORN (AFTER BUSHING REMOVAL AND OVER SIZING CORROSION STILL PRESENT AND OUT OF LIMITS). S/O 294028 N/R #40730. (TC# 20190401008)
